MAUDE Adverse Event Report: ETHICON INC. PROLENE SUT 30IN(75CM) 1 BLU; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PROLENE SUT 30IN(75CM) 1 BLU; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number 8425H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.In the event description is sounds like 1 device had an issue.However, according to the impacted product page it says 144 devices were involved.How many products were involved?.If more than 1, what was the issue with the other devices?.How many devices will be returning?.What was being done when the needle came loose from the suture (removal from package / during passage through tissue/ during tying?.Was the needle removed from the patient during the same procedure?.What tissue/location was suturing when pull-off occurred?.Were there any unexpected outcomes or complications as a result of this suture needle pull-off event?.
 
Event or Problem Description
It was reported that a patient underwent a plastic surgery on (b)(6) 2021 and suture was used.During the procedure, the strand disassembles from the needle.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 06/11/2021.H6 component code: g07002 - device not returned.A manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PROLENE SUT 30IN(75CM) 1 BLU
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11644001
Report Number2210968-2021-03210
Device Sequence Number14200134
Product Code GAW
UDI-Device Identifier10705031015470
UDI-Public10705031015470
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number8425H
Device Catalogue Number8425H
Device Lot NumberAM4517
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1